Superprocesses with coalescing Brownian spatial motion as large scale limits

Publication Type:

Journal Article

Source:

Journal of Theoretical Probabilities, Volume 17, p.673-692 (2004)

Last edited by on Sat, 09/01/2007 - 15:39

Hierarchical equilibria of branching populations

Publication Type:

Journal Article

Source:

Electronic Journal of Probability, Volume 9, Issue paper 12, p.316-381 (2004)

Last edited by on Sat, 09/01/2007 - 15:41

Generalized Mehler semigroups and catalytic branching processes with immigration

Publication Type:

Journal Article

Source:

Potential Analysis, Volume 21, Issue 75-97 (2004)

Last edited by on Sat, 09/01/2007 - 15:33

Mutually catalytic super branching random walks: large finite systems and renormalization analysis

Publication Type:

Journal Article

Source:

Memoirs of the American Mathematical Society, Volume 171, Issue 809, p.97pp (2004)

Last edited by on Sat, 09/01/2007 - 15:31

Periods and points attached to quadratic algebras

Publication Type:

Journal Article

Source:

Proceedings of an MSRI workshop on special values of Rankin L-series. (Darmon, H. and Zhang, S., Eds.), p.323-382 (2004)

Last edited by on Sat, 09/01/2007 - 15:18

Heegner points and elliptic curves of large rank over function fields

Publication Type:

Journal Article

Authors:

Darmon, H.

Source:

Proceedings of an MSRI workshop on special values of Rankin L-series, (Darmon, H. and Zhang, S. (Eds.)), p.317-322 (2004)

Last edited by on Sat, 09/01/2007 - 15:16

A Birch and Swinnerton-Dyer conjecture for the Mazur-Tate circle pairing

Publication Type:

Journal Article

Source:

Duke Mathematical Journal, Volume 122, Issue 1, p.181-204 (2004)

Last edited by on Sat, 09/01/2007 - 15:13

A lower bound for the breakpoint phylogeny problem

Publication Type:

Journal Article

Authors:

Bryant, D.

Source:

Journal of Discrete Algorithms, Volume 2, Issue 2, p.229-255 (2004)

Last edited by on Sat, 09/01/2007 - 15:11

The splits in a neighbourhoor of a tree

Publication Type:

Journal Article

Authors:

Bryant, D.

Source:

Annals of Combinatorics, Volume 8, Issue 1, p.1-11 (2004)

Last edited by on Sat, 09/01/2007 - 15:08

Matrix representations with parsimony or with distances: a tale of two consensus approaches?

Publication Type:

Journal Article

Source:

Systematic Biology, Volume 56, Issue 6, p.865-869 (2004)

Last edited by on Sat, 09/01/2007 - 15:00